stools. Monday , April 24th , 2017 - 13:25:07 PM
A child's digestive system is very sensitive to different foods. The most common cause of food poisoning in children is E.coli. This bacterial infection can lead to dark green or light green stools. If the child suffers from abdominal cramps, fever and green stool is visible for three consecutive days, take your child to a doctor.
They come in various forms of capsules, tablets, and syrups. The dosage will be as per your physician's recommendations. Usually, they are not to be consumed for longer than a week, unless your physician advises you to do so. Also, the tablets and capsules should be consumed as a whole, with a glass of water. You can take it with a glass of milk or fruit juice, to camouflage its bitter taste. In case you missed the dose, you should take it as soon as you remember it. If it's almost the time for the next dose, then you can skip it and take the next one on time.
If the child complains of these symptoms, you should visit a pediatrician for check-up. At times the child may suffer from severe diarrhea, dizziness, bleeding rectum, respiratory problems, not passing enough urine as well as weakness. In such a case, the child needs to be taken to the hospital or doctor immediately.
Any content, trademark/s, or other material that might be found on this site that is not this site property remains the copyright of its respective owner/s. In no way does Break Through claim ownership or responsibility for such items, and you should seek legal consent for any use of such materials from its owner.